# SDR CA971014004

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Rkwell 700
- Engine: Lyc TIO540R2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1038291013
- Condition: Worn
- Location: Magneto Drive
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE BEGAN TO RUN ROUGH IN FLIGHT. ENGINE WAS SECURED. POST FLIGHT INSPECTION FOUND THE CIRCLIP RETAINER ON THE MAGNETO DRIVE SHAFT WAS NOT IN THE LOCKED POSITION, THIS ALLOWED THE SHAFT TO MOVE (AXIALLY) IN AND OUT. THIS CAUSED INTERNAL COMPONENTS TO CHAFE CAUSING DEBRIS TO CONTAMINATE INSIDE OF THE MAGNETO.
